| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

L. Jaafar Belaid, T. Al Arfaj
      Application of the watershed method and the topological gradient approach in the detection of vehicles on highways
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 423-434

Copyright © 2013 L. Jaafar Belaid and T. Al Arfaj. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines